A. HEIDLAND, M.D.; M. E. WIGAND, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: In respect to the letter about deafness from furosemide in the May issue of the ANNALS (p. 761), we observed acute hearing losses in patients with uremia given high doses of furosemide (1,000 mg during 40 min), and preliminary reports were given in 1969 (Heidland, Deutsch Med Wschr 94:1568-1574; Wigand and Heidland 4th International Congress Nephrology, Stockholm). Not only transient cochlear disturbances were experienced but also involvement of the vestibular organ. There were two reports on clinical and histochemical aspects of these side effects of furosemide (Wigand and Heidland, Haubrich) at the annual meeting of the German
HEIDLAND A, WIGAND ME. Deafness from Furosemide. Ann Intern Med. 1970;73:858. doi: https://doi.org/10.7326/0003-4819-73-5-858_1
Download citation file:
Published: Ann Intern Med. 1970;73(5):858.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use